IIUM Repository (IREP)

Items where Author is "Rakhimov, Isamiddin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Houida, Ahmed and Bekbaev, Ural and Rakhimov, Isamiddin (2018) The automorphism groups and derivation algebras of two-dimensional algebras. Journal of Generalized Lie Theory and Applications, 12 (1). pp. 1-9. ISSN 1738-4337

Bekbaev, Ural and Rakhimov, Isamiddin and Muminov, Qabuldjan (2015) On differential rational invariants of classical motion groups. Journal of Algebra and Its Applications, 14 (2). pp. 1550023-1. ISSN 0219-4988

Conference or Workshop Item

Ahmad, Houida and Bekbaev, Ural and Rakhimov, Isamiddin (2017) Classification of two-dimensional Jordan algebras. In: 13th IMT-GT International Conference on Mathematics, Statistics and their Applications (ICMSA 2017), 4-7 Dec 2017, Sintok, Kedah.

Ahmed, Houida and Bekbaev, Ural and Rakhimov, Isamiddin (2017) Complete classification of two-dimensional algebras. In: The 4th International Conference On Mathematical Sciences: Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, 15th–17th November 2016, Putrajaya, Malaysia.

This list was generated on Mon Jun 25 13:51:46 2018 +08.